# SDR FDEA202503140414

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 95,224 hours, 33,358 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N536171
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222 BF DAMAGED FABRICATED FLOOR PANEL 222BF ZONE 220 ON VTMAE TRAVLER #T25/1802961 IAW BOEING DWG   PL141N5361 REV. BC, MAJOR REPAIR
